# SDR SIMA201133606

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,295 hours, 16,565 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Skin
- Part number: 12038328001
- Condition: Cracked
- Location: Access Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE COCKPIT UNDERFLOOR ACCESS HATCH SKIN HAS .5 INCH CRACK UNDER THE LOCK PIN BRACKET BETWEEN THE MOUNTING HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-52MR-239.  THE AIRCRAFT WAS RETURNED TO SERIVCE.
